SciELO - Scientific Electronic Library Online

vol.13 número3Applications and Lipschitz results of Approximation by Smooth Picard and Gauss-Weierstrass Type Singular Integrals índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646


ARGYROS, Ioannis K  y  HILOUT, Saïd. On the semilocal convergence of Newton-type methods, when the derivative is not continuously invertible. Cubo [online]. 2011, vol.13, n.3, pp.1-15. ISSN 0719-0646.

We provide a semilocal convergence analysis for Newton-type methods to approximate a locally unique solution of a nonlinear equation in a Banach space setting. The Frechet-derivative of the operator involved is not necessarily continuous invertible. This way we extend the applicability of Newton-type methods Ώ]-[12]. We also provide weaker sufficient convergence conditions, and finer error bound on the distances involved (under the same computational cost) than [1]-[12], in some intersting cases. Numerical examples are also provided in this study.

Palabras clave : Newton-type methods; Banach space; small divisors; non-invertible operators; semilocal convergence; Newton-Kantorovich-type hypothesis..

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )


Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons